Volume 12, Number 1

Articles in the Issue:

Review Article:
Yinnian He
Second order Decoupled Implicit/Explicit Method of the Primitive Equations of the Ocean I: Time Discretization
Int. J. Numer. Anal. Mod., 12 (2015), pp. 1-30. Abstract
pdf
Full Article

Lin Mu, Junping Wang and Xiu Ye
Weak Galerkin Finite Element Methods on Polytopal Meshes
Int. J. Numer. Anal. Mod., 12 (2015), pp. 31-53. Abstract
pdf
Full Article

Sunčica Čanić, Boris Muha and Martina Bukač
Stability of the Kinematically Coupled β-Scheme for Fluid-Structure Interaction Problems in Hemodynamics
Int. J. Numer. Anal. Mod., 12 (2015), pp. 54-80. Abstract
pdf
Full Article

Benjamin Stamm and Thomas P. Wihler
A Total Variation Discontinuous Galerkin Approach for Image Restoration
Int. J. Numer. Anal. Mod., 12 (2015), pp. 81-93. Abstract
pdf
Full Article

Nermina Mujaković And Nelida Črnjarić-Žic
Convergent Finite Difference Scheme for 1D Flow of Compressible Micropolar Fluid
Int. J. Numer. Anal. Mod., 12 (2015), pp. 94-124. Abstract
pdf
Full Article

Hyesuk Lee and Shuhan Xu
Numerical Approximation of Viscoelastic Flows in an Elastic Medium
Int. J. Numer. Anal. Mod., 12 (2015), pp. 125-143. Abstract
pdf
Full Article

Zihao Yang, Junzhi Cui, Yatao Wu, Ziqiang Wang and Jianjun Wan
Second-Order Two-Scale Analysis Method for Dynamic Thermo-Mechanical Problems in Periodic Structure
Int. J. Numer. Anal. Mod., 12 (2015), pp. 144-161. Abstract
pdf
Full Article

Mahboub Baccouch
Asymptotically Exact Local Discontinuous Galerkin Error Estimates for the Linearized Korteweg-De Vries Equation in one Space Dimension
Int. J. Numer. Anal. Mod., 12 (2015), pp. 162-195. Abstract
pdf
Full Article